Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some intrinsic coordinates on Teichmüller space


Author: Clifford J. Earle
Journal: Proc. Amer. Math. Soc. 83 (1981), 527-531
MSC: Primary 32G15; Secondary 30F35
MathSciNet review: 627684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new construction of intrinsic global coordinates on the Teichmüller space $ {T_p}$ of closed Riemann surfaces of genus $ p \geqslant 2$. Our construction produces an injective holomorphic map from $ {T_p}$ into the space of Schottky groups of genus $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F35

Retrieve articles in all journals with MSC: 32G15, 30F35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0627684-5
PII: S 0002-9939(1981)0627684-5
Keywords: Riemann surface, Teichmüller space, quasifuchsian group
Article copyright: © Copyright 1981 American Mathematical Society